Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Acid reflux with nausea. Pain in upper right rib and back ache. Is it due to gas build up?

I have dull pain in my right upper side under my rib. It has hurt since yesterday at 5 pm and is tender to touch. It hurts more when i'm lying down or bending or using my abdomen to sit up. It is not excruciating pain, but on occasions, my back aches in the middle upper part. I also had severe acid reflux yesterday along with a lot of bloating and nausea but no vomitting. Do you think this is related to gas buildup? Does it sound like a pulled muscle?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the rib and upper back like you have described could be due to gas, indigestion and bloating. Gastritis can also cause such a pain sometimes. Acid reducing drugs and small frequent meals will help you.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor